# SDR YENA20150823380

- Difficulty date: July 14, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 18,150 hours, 11,174 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT & RT BRAKE FAULT ON LANDING ROLL OUT COUPLED WITH LOSS OF BRAKING POWER. INTERROGATED CMC AND FOUND NO MAINTENANCE MSGS CORRELATED WITH LT & RT BRAKE FAULTS.  AS PRECAUTION, RESET ACFT POWER IAW AMM 24-42-00 AND PERFORMED BRAKE CHKS IAW AMM 32-41-00-710-801A.  ALL CHECKED OK.  NO FAULTS NOTED IN BRAKE SYS.
